Diabetes Teaching 383

Instructed patient on what to do if symptoms of low blood sugar occur. For example: eat some form of glucose or carbohydrate, notify physician or go to emergency room if symptoms persist.

Other teachings

  • SN instructed patient on diabetes and kidney problem, that diabetes mellitus ( DM ) is one of the...Read more
  • SN instructed that if you have diabetes, your body cannot make or properly use insulin. This leads...Read more
  • SN instructed that Janumet is used with a proper diet and exercise program and possibly with other...Read more
  • SN instructed patient about Glimepiride is an oral blood sugar-lowering drug in a class of...Read more
  • SN advised to patient / caregiver that blood glucose monitoring is the main tool you have to keep...Read more
  • SN complete assessment done on all body systems, checked vital signs, blood sugar monitoring,...Read more
  • SN assessment done on all body systems. Checked blood sugar daily monitoring on patient's log book...Read more
  • SN instructed patient on diabetic diet:it is commonly thought that people with diabetes should...Read more
  • Patient is unable to performed insulin injection by herself due to low vision and hand tremors. No...Read more
  • The patient was instructed in diabetes mellitus ketoacidosis discussing blood sugar monitoring,...Read more